# SDR SWAA2022041982443

- Difficulty date: March 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Broken
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BLADE ACCESS PANEL 431AL AT LT PYLON (1 EA) 2022-122121. / [01] REPLACED BLADE ACCESS PANEL 431AL AT LT PYLON I.A.W B 737-700 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9.;[02] REPLACED BLADE ACCESS PANEL 431AL AT LT PYLON I.A.W B 737-700 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9.
